62yrs old male comes to me with high bloodpressure 228/110 without any symptom ( he's on medication by other doctor tab telma ct80/12.5 ,metpurexl50 ,ecosprin75, atorvastatin 10 and dytor 5 1od ) ..i give him depin s/l stat and inj gravidol to reduce his bp....wats ur opinion and treatment for him..im attaching reports cxr pa, 2d echo, ecg and routine.

5 Likes

LikeAnswersShare

ACCLERATED HTN DYSLIPIDAEMIA HYPERTENSIVE HEART9 DISEASE C K D ECG = NSR HEART 100 / MT LVH WITH STRAIN CXR CARDIOMEGALY L V TYPE ECHOCARDIOGRAM = LVH BLOOD CREATININE 1 .4 MG / DL ADV 1 BLOOD SUGAR 2 eGFR 3 USG KUB 4 DOPPLER ULTRA SOUND RENAL ARTERIES = EXCLUDE R A S TREATMENT CCB = CILNIDIPINE 20 MG 1----2 TIMES DAILY CHLORTHALIDONE 12 .5 OD ARB / ACE --I RISKY = INPRESENCE OF CKD BETABLOCKER = METOPROLOL 50 OD / BD IF BP IS NOT CONTROLLED CENTRALLY ACTING DRUGS MAY BE ADDED= CLONIDINE 100 MG 1 --3 /DAY MOXODEPINE 0 .2 OD/ BD ROSUVASTATIN + FENOFIBRATE FOR DYSLIPIDAEMIA

Valuable opinion
0

Hypertension Hypertensive cardiomyopathy T wave inversion in lead I, aVL, V6 Very high blood pressure without any symptoms of send organ damage I agree with Dr. Anand Kumar Calcium channel blockers are drug of choice However short acting calcium channel blocker like sublingual depin need to be avoided, there is a evidence that it may cause damage Long acting calcium channel blocker would be desirable in this case. Gradual lowering of blood pressure is again desirable sand rapid lowering of blood pressure to be avoided.

Thank you doctor
0

Accelerated hypertension. ECG showing LVH with strain pattern. Con LVH RFT is deranged. Needs USG Abdomen to look for renal size and echo texture. Fundoscopy to look for papilledema. Amlodipine or cilnidipine can be added in incremental doses. Telma can be divided into 40 mg BD dose. Better to avoid S/L dipine in view of erratic absorption and precipitous fall in BP

Valuable opinion
0

This is a hypertensive urgency not emergency...!!! As of now no evidence of any end organ damage Give long acting Calcium chanal blocker with ARB in BD dose Observe for next 24 hours No need of any injectable or sublingual dipin Once bp reduced by less than 160/90 pt can be discharge with regular bp monitoring 6hourly at home Follow up with BP charting

Valuable opinion
0

Congratulations! Your case has been selected as Case of the day and you have been awarded 5 points for sharing the case. Keep posting your interesting cases, Happy Curofying!

Thanks
0

Hypertension Hypertensive cardiomyopathy ECG shows T wave inversion in lead I, aVL and V6

Thank you doctor
0

@Samir Kr Bhattachsrya sir i agree

HTN, Cardiomyopathy, T inversion in lead I, aVL, V6,LVH,

ACCELERATED HYPERTENSION HYPERTRIGLYCEMIA

Thank you doctor
0

View 1 other reply

Hypertensive induced Cardiomyopathy Need immediate management of Hypertension...if pt is admit then start Inf NTG and start oral antihypertensive like CCB +Beta blocker +Diuretics.. Monitor BP every 2hrs...

Thank you doctor
0
Load more answers